# SDR CALA2025061105450

- Difficulty date: June 9, 2025
- Submitted: June 11, 2025
- Operation: Air carrier
- Aircraft: N879UA
- Make and model: Airbus A319-132
- Aircraft serial: 2408
- Aircraft time: 57,921 hours, 29,519 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ISLE EMERGENCY EXIT LIGHT AT SEAT 28C IS INOP REMOVED AND REPLACED SEAT MOUNTED EMERGENCY LIGHT AT SEAT 28C REF. AMM 33-51-18-400-801-C-1. OPS CHECK IS GOOD, OK FOR SERVICE
